# SDR SWIA202162885

- Difficulty date: September 20, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 333 TO F.S. 349 STGR 20L INTERCOSTAL IS CORRODED.     (C-CHECK RO 11/28/2021)    BLENDED CORROSION ON INTERCOSTAL AT STRINGER 20L BETWEEN FS 333 AND FS 349 IAW CRJ 700 SRM 51-26-06-001-001-A01 AND FOUND TO BE BEYOND ALLOWABLE LIMITS. REPLACED INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01, REFERENCE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
